It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 7 of 7 for tricor headaches. (0.015 seconds)


... Well I took tricor for 3 days and had terrible thumping in my head. ... (1 replies)
... I've been on Lipitor, 10 mg., since last August with no problems, but a month ago, the doctor upped me to 20 mg. of Lipitor. Since the increase, I've had headaches much more. I hardly ever got headaches before, and when I did, aspirin always took care of it, but now aspirin doesn't help much. I haven't spoke to the dr. ... (1 replies)
... I am a 40 yr old male, 5' 10 200lbs, pretty healthy but I smoke and have slightly elevated triglicerides and taking Tricor 160 mg tablets, I am on no other meds. ... (16 replies)

... ints hurt...especially in legs, sometimes this makes it hard to walk, he fell down steps 2 times in 3 days 2 weeks ago, muscle twitching , rash from knees down, headaches at times. Tired and fatiqued. If this is the Tricor, good luck to anyone on it.....again, I HOPE it is the Tricor. ... (5 replies)
... fremer, I doubt that cholesterol has any effect on your headaches. Having done Atkins INDUCTION myself, I knpw that there is a certain type of headache that is common to the diet, but only for the first two weeks. Having been an occasional cluster headache sufferer, I noticed that very low carbs had made me more sensitive to a couple of my old headache triggers. ... (2 replies)
High Cholesteral
Sep 21, 2001
... Dr. prescribed Tricor and low fat,low carb.and low cholesteral diet its driving me crazy,and getting severe headaches.Anyone have any suggestions? ... (3 replies)
High Cholesteral
Sep 2, 2001
... Dr. prescribed Tricor and low fat,low carb.and low cholesteral diet its driving me crazy,and getting severe headaches.Anyone have any suggestions? ... (3 replies)




Pages: 1

All times are GMT -7. The time now is 08:55 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!